We obtain asymptotic mean-value formulas for solutions of second-order elliptic equations. Our approach is very flexible and allows us to consider several families of operators obtained as an infimum, a supremum, or a combination of both infimum and supremum, of linear operators. The families of equations that we consider include well-known operators such as Pucci, Issacs, and k-Hessian operators.
Partial Differential Equations
P. Blanc, F. Charro, J. J. Manfredi, and J. D. Rossi, Asymptotic mean-value formulas for solutions of general second-order elliptic equations, Adv. Nonlinear Stud. 22 (2022), 118-142. 10.1515/ans-2022-0007